# SDR FDEA201101060045

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Verical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FRONT SPAR CONNECTING SECTION AT RIB 1,2.5 INCH LONG.  REMOVED TRANSVERSE FITTING AT VERTICAL STAB FWD SPAR RIB 1 AND REMOVED CONNECTION  SECTION AT RIB 1 IAW SRM 51-72-10 PG 1-3.  CLEANED AREA IAW AMM 12-21-11.  REPROTECTED AREA IAW SRM 51-75-10 PG 3-8.  INSTALLED NEW CONNECTING SECTION AND TRANSVERSE FITTING IAW SRM 51-72-10 PG 1-3.  REPROTECTED AREA PER A310 SRM 51-75-10 PG 3-8.
